# SDR CALA2019090201468

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5323132900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR28 BETWEEN STR 37R TO 38R TIE DOWN SUPPORT HAS CORROSION PER NON ROUTINE 9296966. REMOVED AND REPLACED TIE DOWN SUPPORT AT FR28 BETWEEN STR 37R-38 R IAW SRM 51-72-11.
